RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2016, Volume 80, Issue 1, Pages 235–280 (Mi izv8211)  

This article is cited in 7 scientific papers (total in 7 papers)

Maximally reducible monodromy of bivariate hypergeometric systems

T. M. Sadykovab, S. Tanabéc

a Siberian Federal University, Krasnoyarsk
b Plekhanov Russian State University of Economics, Moscow
c Department of Mathematics, Galatasaray University, Istanbul, Turkey

Abstract: We investigate the branching of solutions of holonomic bivariate Horn-type hypergeometric systems. Special attention is paid to invariant subspaces of Puiseux polynomial solutions. We mainly study Horn systems defined by simplicial configurations and Horn systems whose Ore–Sato polygons are either zonotopes or Minkowski sums of a triangle and segments proportional to its sides. We prove a necessary and sufficient condition for the monodromy representation to be maximally reducible, that is, for the space of holomorphic solutions to split into a direct sum of one-dimensional invariant subspaces.

Keywords: hypergeometric system of equations, monodromy representation, monodromy reducibility, intertwining operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-31-20008 мол_а_вед
13-01-12417-офи-м2
Japan Society for the Promotion of Science 20540086
Siberian Branch of Russian Academy of Sciences 14.Y26.31.0006
The first author was supported by a grant from the Government of the Russian Federation for investigations under the guidance of the leading scientists of the Siberian Federal University (contract no. 14.Y26.31.0006), by grants from the Russian Foundation for Basic Research (nos. 13-01-12417-ofi-m2, 15-31-20008-mol-a-ved), as well as by the Japanese Society for the Promotion of Science. The second author was supported by JSPS grant no. 20540086.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/im8211

Full text: PDF file (875 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2016, 80:1, 221–262

Bibliographic databases:

UDC: 517.55+517.956
MSC: 33C70, 14M25, 32C38, 32D15, 32S40, 35N10, 57M05
Received: 13.01.2014

Citation: T. M. Sadykov, S. Tanabé, “Maximally reducible monodromy of bivariate hypergeometric systems”, Izv. RAN. Ser. Mat., 80:1 (2016), 235–280; Izv. Math., 80:1 (2016), 221–262

Citation in format AMSBIB
\Bibitem{SadTan16}
\by T.~M.~Sadykov, S.~Tanab\'e
\paper Maximally reducible monodromy of bivariate hypergeometric systems
\jour Izv. RAN. Ser. Mat.
\yr 2016
\vol 80
\issue 1
\pages 235--280
\mathnet{http://mi.mathnet.ru/izv8211}
\crossref{https://doi.org/10.4213/im8211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462681}
\zmath{https://zbmath.org/?q=an:06589640}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80..221S}
\elib{http://elibrary.ru/item.asp?id=25707530}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 1
\pages 221--262
\crossref{https://doi.org/10.1070/IM8211}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000375460600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84969262269}


Linking options:
  • http://mi.mathnet.ru/eng/izv8211
  • https://doi.org/10.4213/im8211
  • http://mi.mathnet.ru/eng/izv/v80/i1/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. M. Sadykov, “On the Analytic Complexity of Hypergeometric Functions”, Proc. Steklov Inst. Math., 298 (2017), 248–255  mathnet  crossref  crossref  isi  elib
    2. M. Yu. Kalmykov, B. A. Kniehl, “Counting the number of master integrals for sunrise diagrams via the Mellin-Barnes representation”, J. High Energy Phys., 2017, no. 7, 031, 27 pp.  crossref  mathscinet  isi  scopus
    3. S. Tanabé, “On monodromy representation of period integrals associated to an algebraic curve with bi-degree $(2,2)$”, An. Ştiinţ. Univ. “Ovidius” Constanţa Ser. Mat., 25:1 (2017), 207–231  crossref  mathscinet  zmath  isi  scopus
    4. T. M. Sadykov, “Computational problems of multivariate hypergeometric theory”, Program. Comput. Softw., 44:2 (2018), 131–137  crossref  mathscinet  isi  scopus
    5. S. I. Bezrodnykh, “The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications”, Russian Math. Surveys, 73:6 (2018), 941–1031  mathnet  crossref  crossref  adsnasa  isi  elib
    6. Berkesch Ch., Matusevich L.F., Walther U., “Torus Equivariant D-Modules and Hypergeometric Systems”, Adv. Math., 350 (2019), 1226–1266  crossref  isi
    7. Fernandez-Fernandez M.-C., “On the Local Monodromy of a-Hypergeometric Functions and Some Monodromy Invariant Subspaces”, Rev. Mat. Iberoam., 35:3 (2019), 949–961  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:480
    Full text:83
    References:72
    First page:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020